Have you ever felt like your dose was too high?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/22/2006 11:03 AM (GMT -7)   
I'm on Lexapro, have been for a couple months.
 
I was on 20 mgs but I just felt like it was too much.  I would feel extremely angry and agitated on 20 mgs and I just couldn't settle, which weren't the side effects I felt when I first started the medication.  It felt like my head was sweling and maybe just felt like too much meds?  I wasn't anxious at all but I was severely tempermental and on edge, snapping about every little thing.  (and no I wasn't pms'n LOL)
 
Does that make sense or am I imagining things?
 
I lowered it to 15 mgs and now I feel a lot better.  I couldn't walk for days when I was on 20 mgs.  Has anyone ever had severe leg pain from the Lexapro dose being too high?
 
The leg pain has subsided since I lowered my dose.  Maybe it's all in my head?
 
I don't have to take the Ativan as much now that I've upped my dose from 10 mgs which was what I started with.
 
I used to have to take it when I woke up first thing in the morning because I'd be so anxious but now I feel I don't need it until later in the day, which is what my doctor wanted me to do.  She only wants me to take the Ativan "as needed" but I still take it once a day, rather than twice a day.
 
I never realized how little Ativan helps when you start panicking tho, because I started having a panic attack the other day at a Chinese restaurant with my sister and had just taken the Ativan an hour prior and it did nothing to feel a full blown panic attack.
 
Oi.
 
Twiggygal~
 
Sorry I have so many questions.. heh
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



jethro
Regular Member


Date Joined Jul 2004
Total Posts : 176
   Posted 10/22/2006 1:30 PM (GMT -7)   
You say your leg pain has subsided since you lowered your dose but what about your anxiety?  Better or worse?
If a lower dose works ok then it seems pointless to take more. No leg pain and less ativan would seem like a good step forward.
 
Don't forget to tell your doctor of your findings.
 
 
 
 
The mind is like a parachute - It works better when it's open.


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/22/2006 2:35 PM (GMT -7)   
My anxiety is actually fine, I'm not really anxious at all although I do have the occasional panick attacks still.
 
I was more on edge on the higher dose but 10 mgs was not enough and I was still anxious.
 
15 seems like the perfect dose.
 
Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



Georgia5
Regular Member


Date Joined Jul 2006
Total Posts : 285
   Posted 10/22/2006 3:20 PM (GMT -7)   
I had the same problem with Celexa. The doctor prescribed 20mg and I felt very very shaky and trembled from the inside out. It was so horrible and uncomfortable. I dropped my dosage down to 15mg. and noticed a major difference.

Georgia

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/23/2006 2:13 PM (GMT -7)   

some experimenting with antidepressant doses often helps, remembering that the dose may need upping later

find out the recommended dose range ands stay within it

an ativan tablet or perhaps 2, depending on the strength if disolved under the tongue, will help a lot with a panic attack

twiggygal should carry a few ativans with her whenever out as panic attacksa re unpredictable


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:41 AM (GMT -7)
There are a total of 2,732,455 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
225 Guest(s), 5 Registered Member(s) are currently online.  Details
Psilociraptor, maria2016, ks1905, Buddy Blank, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer